# SDR SWAA2023020883723

- Difficulty date: December 20, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING INTERNAL STRUCTURE ANGLE LOCATED AT LEVEL OF STA661.96 AND RBL6.0 AND WL145.8 AT LOWER FUSELAGE 2022-697233<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23;[02] REPLACED ANGLE LOCATED ON BODY FAIRING INTERNAL STRUCTURE AT LEVEL OF STA661.96 AND RBL 5.0 TO RBL 70.00 AND WL145.8 IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 111A1000 SHEET 151 REV; SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE LOCATED ON BODY FAIRING INTERNAL STRUCTURE AT LEVEL OF STA661.96 AND RBL 5.0 TO RBL 70.00 AND WL145.8 IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 111A1000 SHEET 151 REV; SEE INDIVIDUAL SIGN OFF BELOW RII
